Program (Preliminary)

Please, read Program (Preliminary) of the Kashcheyev Seminar

30 March

Join by link:
https://meet.google.com/oaw-huas-hgv

 

13:00 Join Google Meet

14:00 Opening ceremony 

14:20 Mrs. Tykhonenko Liudmyla

“Life and scientific path of B.L. Kashcheyev”

14:40 Prof. Hocking Wayne

Development of the SKiYMET radar from 2000 to the present

15:50 Break (15 minutes)

 

16:05  Mrs. Gryschenko Tamara

“About thematic collections of professors Kashcheyev and Voloshchuk at the ELAR- Open Electronic Archive of Kharkiv National University of Radio Electronics

16:10 Musical performance from Selikhova Kseniia

16:25 Dr. Bruzzone Juan

“The Southern Argentina Agile MEteor Radar Orbital System (SAAMER-OS)”

16:50 Prof. Belskaya Irina

“Main results of physical studies of asteroids at the Kharkiv Astronomical Observatory”

17:15 Dr. Kleshchonok Valerii

“The Ukrainian network for observations of stars occultation by small bodies of the Solar system”

17:30 Dr. Safonova Margarita

“SAMPLE – Stratospheric Altitude Microbiology Probe for Life Existence – A Method of Collection of Stratospheric Samples Using High-Altitude Balloons”

18:00 Break (10 minutes)

 

18:10 Prof. Kirichenko Lyudmyla

“Generalized approach to multifractal analysis of real time series”

18:30 Prof. Andronov Ivan

“COMPUTER SIMULATION OF TIME SERIES WITH IRREGULAR ARGUMENTS. WAVELET ANALYSIS WITH COMPACT WEIGHT FUNCTION AND APPLICATION TO PULSATING STARS”

18:55  Dr. Breus Vitalii

“FVSE – software and algorithm for variable stars detection using CCD photometry”

19:10 Prof. Feigelson Eric

“Some modern statistical methods for meteor research”

19:30 Dr. Gorbanev Yuri

Groups of sporadic fireballs and meteorites in asteroid orbits

19:50 Prof. Lupishko Dmitrij

“POLARIMETRY OF THE ASTEROID (599) LUISA: A NEW BARBARIAN”

20:05 Dr. Golubov Oleksiy

“Asteroid decay”

20:20 Dr. Chiorny Vasilij

“Binary asteroids. Photometric detection method and parameters of multiple systems”

20:30 Discussion

20:40 End 1st day

31 March

Join by link:
https://meet.google.com/sdr-swqf-jyd

 

12:30 Join Google Meet

12:35 PhD student Pryimachev Yurii

“Scientific contribution of professor Voloshchuk Yu.I.”

12:45 Dr. Kolomiyets Svitlana

“International scientific unions, global projects and development through the prism of the heritage of Ukrainian radio meteor science in Kharkiv”

12:55 Prof. Guliyev Ayyub

“Hypothesis on unknown planet and Tisserand criteria”

13:30 Dr. Rakhmatullaeva Firuza

“OBSERVATIONS RESULTS OF COMET P/2019 LD2 IN THE SANGLOKH OBSERVATORY”

13:50 Prof. Antipov Ivan

“Current State and Development Prospects of the Balakley Geophysical Complex”

14:10 Dr. Zhilyaev Boris

“Fireball physics over Alberta July 24, 2020”

14:25 Dr. Lykov Yurii

“The use of TV broadcast signals for the study of meteor phenomena”

14:45 Break (15 minutes)

 

15:00 Dr. Kundyukov Serhii

“About Multipurpose geophysical complex for researching the atmosphere and meteor substance inflow of NURE”

15:10 Dr. Kharchenko Oksana

On the problem of random signals analyses

15:30 Dr. Golubaev Oleksandr

“About the necessity to create a scientific Ukrainian meteor observation network (UAMON)”

16:00 PhD student Michalchenko Olga

16:15 PhD student Iryna Kyrychenko

“Distribution of meteor substance on the celestial sphere according to the radar observations”

16:30 Prof. Vasilij Shevchenko

“PROBLEMS OF DETERMINATION OF ASTEROID ABSOLUTE MAGNITUDES”

16:50 Break (10 minutes)

 

17:00 Dr. Zheleznyak Oleg

First

“Features of contact interaction of small bodies of the Solar system”

Second

“Photogravitational problem of dust particle dynamics in the Solar system”

17:45 Dr. Safarov Abduljalol

“On the velocity of ejection of dust particles from the tail of comets”

18:05 Dr. Narziev Mirhusen

First report
“The study of the physical and kinematic characteristics of meteoroids according to the results of combined radio-optical observations”

Second report
“December showers and associations of meteoroids identified by the results of radio observations in HisAO for 1969”

Third report
“Generality in the form of distribution of light and ionization along the trace of meteors of different ranges intensities”

18:45 Dr. Kolesnikov Sergey V. 

“Evolution Of Polarimetric Methods Of Studying Of Astronomic Objects”

19:05 Prof. Chumakov Volodymyr

“Some prospects for scientific researches at the accelerating complex of Kharkiv National University Radio Electronics”

19:25 Discussion, Resolution

19:35 Closing ceremony

Go to Registration page